# SDR VNAA202006019997

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 12,631 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J ANGLE IS CORRODED.  REMOVED THE FS 280 FWD J ANGLE, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FWD J ANGLE PN CC670-34095-1 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
